# SDR 95FDEA01150

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 7075T6
- Condition: Corrosion
- Location: Bs 791
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF CORROSION ON LOWER WEB OF DELTA BEAM, OUTER SURFACE AT BS 791 LBL 5.  REPAIRED AREA OF CORROSION ON LOWER WEB OF DELTA BEAM, OUTER SURFACE AT BS 791 PER FEDEX SRM 51-40-2 FIG 1.
